RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1984, Number 11, Pages 74–77 (Mi ivm8370)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

A geodesic field with singularities and a cellular manifold

Ya. L. Shapiro, V. A. Igoshin


Full text: PDF file (358 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1984, 28:11, 98–102

Bibliographic databases:
UDC: 514.7
MSC: Primary 53B20; Secondary 53B30, 57R22, 57R45
Received: 31.05.1983

Citation: Ya. L. Shapiro, V. A. Igoshin, “A geodesic field with singularities and a cellular manifold”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, no. 11, 74–77; Soviet Math. (Iz. VUZ), 28:11 (1984), 98–102

Citation in format AMSBIB
\Bibitem{ShaIgo84}
\by Ya.~L.~Shapiro, V.~A.~Igoshin
\paper A geodesic field with singularities and a~cellular manifold
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1984
\issue 11
\pages 74--77
\mathnet{http://mi.mathnet.ru/ivm8370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778668}
\zmath{https://zbmath.org/?q=an:0565.53029}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1984
\vol 28
\issue 11
\pages 98--102


Linking options:
  • http://mi.mathnet.ru/eng/ivm8370
  • http://mi.mathnet.ru/eng/ivm/y1984/i11/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Igoshin V.A., “Postroenie kletki i kletochnogo psevdorimanova prostranstva”, Trudy NGTU im. R.E. Alekseeva, 2012, no. 3, 319–319  elib
    2. Igoshin V.A., “Kletochnaya struktura psevdorimanova prostranstva s geodezicheskim polem odnomernykh napravlenii”, Trudy NGTU im. R.E. Alekseeva, 2012, no. 1, 349–359  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:55
    Full text:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020